Alert archive / Wyoming / High Wind Warnings in 2009

High Wind Warning 10, NWS Riverton, WY

October 30, 2009Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Oct 30, 2009, 2:48 PM MDT for Park County, Wyoming. It took effect at Oct 30, 2009, 3:00 PM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 2:48 PM MDT (20:48 UTC)
In effect from
Oct 30, 2009, 3:00 PM MDT
Expired
Oct 31, 2009, 12:00 PM MDT
In force
21 hr
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2009-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2009-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KRIW 302048
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
248 PM MDT FRI OCT 30 2009

...VERY STRONG WINDS EXPECTED IN THE CODY FOOTHILLS THROUGH
SATURDAY MORNING...

.THE COMBINATION OF AN INCREASING PRESSURE GRADIENT ACROSS
NORTHWEST WYOMING AND INCREASING WINDS NEAR AND BELOW MOUNTAIN TOP
WILL LEAD TO VERY STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH
SATURDAY MORNING. THE STRONGEST WINDS WILL BE NEAR AND JUST
DOWNWIND OF THE AREA CANYONS.

WYZ003-311000-
/O.UPG.KRIW.HW.A.0008.091030T2100Z-091031T1800Z/
/O.NEW.KRIW.HW.W.0010.091030T2100Z-091031T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
248 PM MDT FRI OCT 30 2009

...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON MDT SATURDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS ARE EXPECTED TO INCREASE INTO THE EVENING AND CONTINUE
THROUGH SATURDAY MORNING ACROSS PORTIONS OF THE CODY FOOTHILLS.
SUSTAINED WINDS OF 30 TO 40 MPH ARE EXPECTED WITH GUSTS UP TO 65
MPH ALONG CLARKS FORK CANYON ROAD ON THE SOUTH SIDE OF CLARK AND
ALONG HIGHWAY 120 BETWEEN CLARK AND THE CHIEF JOSEPH HIGHWAY.
ANOTHER AREA OF VERY STRONG WINDS WILL DEVELOP JUST SOUTHWEST OF
CODY NEAR BUFFALO BILL RESERVOIR. THESE HIGH WINDS WILL LIKELY
BLOW ACROSS HIGHWAY 120 JUST SOUTH OF CODY AND ALSO ACROSS THE
ELEVATED AREAS ON THE EAST SIDE OF CODY. MOST OF CODY WILL LIKELY
SEE WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. MOST OF
CLARK WILL LIKELY SEE SEVERAL BOUTS OF GUSTY WINDS WITH THE
STRONGER WINDS LIKELY STAYING ALONG AND SOUTH OF THE CLARKS FORK
CANYON ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SKRBAC
3 follow-up statements
000 
WWUS75 KRIW 310826
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
226 AM MDT SAT OCT 31 2009

...VERY STRONG WINDS EXPECTED IN THE CODY FOOTHILLS THROUGH
THIS MORNING...

.THE COMBINATION OF A STRONG PRESSURE GRADIENT ACROSS NORTHWEST
WYOMING AND STRONG WINDS NEAR AND BELOW MOUNTAIN TOP WILL LEAD TO
CONTINUED VERY STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH
SATURDAY MORNING. THE STRONGEST WINDS WILL BE NEAR AND JUST
DOWNWIND OF THE AREA CANYONS.

WYZ003-311630-
/O.CON.KRIW.HW.W.0010.000000T0000Z-091031T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
226 AM MDT SAT OCT 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

WEST WINDS ARE EXPECTED TO CONTINUE THROUGH NOON TODAY ACROSS
PORTIONS OF THE CODY FOOTHILLS. SUSTAINED WINDS OF 30 TO 40 MPH
ARE EXPECTED TO CONTINUE WITH GUSTS UP TO 65 MPH ALONG CLARKS
FORK CANYON ROAD ON THE SOUTH SIDE OF CLARK AND ALONG HIGHWAY 120
BETWEEN CLARK AND THE CHIEF JOSEPH HIGHWAY. ANOTHER AREA OF VERY
STRONG WINDS WILL CONTINUE JUST SOUTHWEST OF CODY NEAR BUFFALO
BILL RESERVOIR. THESE HIGH WINDS WILL LIKELY BLOW ACROSS HIGHWAY
120 JUST SOUTH OF CODY AND ALSO ACROSS THE ELEVATED AREAS ON THE
EAST SIDE OF CODY. MOST OF CODY WILL LIKELY SEE WEST WINDS OF 25
TO 35 MPH WITH GUSTS AROUND 45 MPH. MOST OF CLARK WILL LIKELY SEE
SEVERAL BOUTS OF GUSTY WINDS WITH THE STRONGER WINDS LIKELY
STAYING ALONG AND SOUTH OF THE CLARKS FORK CANYON ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

LIPSON
000 
WWUS75 KRIW 310850
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
250 AM MDT SAT OCT 31 2009

...VERY STRONG WINDS EXPECTED IN THE CODY FOOTHILLS THROUGH THIS
MORNING...

.THE COMBINATION OF A STRONG PRESSURE GRADIENT ACROSS NORTHWEST
WYOMING AND STRONG WINDS NEAR AND BELOW MOUNTAIN TOP WILL LEAD TO
CONTINUED VERY STRONG WINDS ACROSS THE CODY FOOTHILLS THROUGH
THIS MORNING. THE STRONGEST WINDS WILL BE NEAR AND JUST DOWNWIND
OF THE AREA CANYONS.

WYZ003-311800-
/O.CON.KRIW.HW.W.0010.000000T0000Z-091031T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
250 AM MDT SAT OCT 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

WEST WINDS ARE EXPECTED TO CONTINUE THROUGH NOON TODAY ACROSS
PORTIONS OF THE CODY FOOTHILLS. SUSTAINED WINDS OF 30 TO 40 MPH
ARE EXPECTED TO CONTINUE WITH GUSTS UP TO 65 MPH ALONG CLARKS
FORK CANYON ROAD ON THE SOUTH SIDE OF CLARK AND ALONG HIGHWAY
120 BETWEEN CLARK AND THE CHIEF JOSEPH HIGHWAY. ANOTHER AREA OF
VERY STRONG WINDS WILL CONTINUE JUST SOUTHWEST OF CODY NEAR
BUFFALO BILL RESERVOIR. THESE HIGH WINDS WILL LIKELY BLOW ACROSS
HIGHWAY 120 JUST SOUTH OF CODY AND ALSO ACROSS THE ELEVATED AREAS
ON THE EAST SIDE OF CODY. MOST OF CODY WILL LIKELY SEE WEST WINDS
OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. MOST OF CLARK WILL
LIKELY SEE SEVERAL BOUTS OF GUSTY WINDS WITH THE STRONGER WINDS
LIKELY STAYING ALONG AND SOUTH OF THE CLARKS FORK CANYON ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

LIPSON
000 
WWUS75 KRIW 311755
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1155 AM MDT SAT OCT 31 2009

WYZ003-311900-
/O.EXP.KRIW.HW.W.0010.000000T0000Z-091031T1800Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1155 AM MDT SAT OCT 31 2009

...HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY...

THE HIGH WIND WARNING WILL EXPIRE AT NOON MDT TODAY. 

WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE STILL
EXPECTED THIS AFTERNOON AND EVENING BUT THE THREAT OF THE STRONGER
WINDS HAS DIMINISHED. THEREFORE...THE NATIONAL WEATHER SERVICE
WILL ALLOW THE HIGH WIND WARNING FOR THE CODY FOOTHILLS TO EXPIRE
AT NOON. ANOTHER BOUT OF STRONG WINDS IS EXPECTED TO DEVELOP ALONG
THE EAST SLOPE OF THE ABSAROKA MOUNTAINS THIS EVENING WHEN WIND
GUSTS OF 60 TO 70 MPH ARE POSSIBLE. THESE STRONGER WINDS ARE NOT
EXPECTED TO MAKE IT DOWN INTO THE CODY OR CLARK AREA BUT WIND
GUSTS TO 40 MPH ARE CERTAINLY POSSIBLE THROUGH THE EVENING HOURS.

$$

SKRBAC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Oct 30, 10:02 AM MDT, 4 hours 46 minutes earlier.

Area forecast discussion, Oct 30, 10:02 AM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1002 AM MDT FRI OCT 30 2009

SHORT TERM...TODAY THROUGH SUNDAY NIGHT
UPDATED TO CANCEL THE BLOWING SNOW ADVISORY FOR THE EAST
SLOPE OF THE WINDS AND THE GREEN MTNS...RATTLESNAKE RANGES.
WINDS ARE BLOWING 15 TO 30 MPH BUT NO SNOW IS REPORTED TO BE
BLOWING AROUND VIA WEBCAMS OR WYDOT. WINDS WILL LIKELY INCREASE
SOME THIS AFTERNOON BUT BASED ON WHAT WERE SEEING NOW ONLY AREAS
OF BLOWING SNOW ARE EXPECTED. ALSO EXTENDED THE HIGH WIND WATCH
FOR THE CODY FOOTHILLS FROM 3 PM THIS AFTERNOON THROUGH SATURDAY
MORNING. STRONG BACKING WIND SIGNATURE IS INDICATED OVERNIGHT INTO
SATURDAY WITH 30-40KT MTN TOP FLOW AND GOOD THERMAL GRADIENT FOR
GRADIENT FLOW AND A SMALLER CHANCE OF MTN WAVE ACTION WITH
POTENTIAL STABLE LAYER NEAR MTN TOP. FROUDE CALCULATION DOES NOT
SUPPORT MTN WAVE TONIGHT OR SATURDAY MORNING BUT GAP FLOW
SIMULATOR DOES AT THE MOUTH OF THE CLARKS FORK AND POSSIBLY JUST
SOUTH OF CODY AND AROUND THE SOUTH SIDE OF BUFFALO BILL RESERVOIR.

THE TROUGH THAT GAVE THE SIGNIFICANT SNOWFALL TO THE THE
SOUTHEAST THIRD OF OUR CWA IS EXITING THE AREA AS IT TRACKS INTO
THE MIDWEST. THE TREND WILL BE A BACKING AND STRENGTHENING OF OUR
GRADIENT FOR A FAST ZONAL FLOW FOR THE NEXT FEW DAYS WITH FAST
MOVING HARD TO TIME WEAK EMBEDDED SHORT WAVES IN THE FLOW. WEST
WINDS ARE ALREADY INCREASING AT AREAS LIKE THE RATTLESNAKE RAWS
WHERE WINDS HAVE BEEN GUSTING TO 40 MPH. PINEDALE HAS BEEN GUSTING
FROM THE NORTHWEST AT 38 MPH. THE SURFACE AND 700MB GRADIENT WILL
CONTINUE TO INCREASE TODAY AND THIS EVENING. A LOW END LOCALIZED
HIGH WIND EVENT IS POSSIBLE ACROSS THE CODY FOOTHILLS LATE THIS
AFTERNOON AND EVENING AS FAVORABLE BACKING WINDS WILL TAKE
PLACE...THE WEST NORTHWEST GRADIENT CONTINUES TO TIGHTEN AND 35 TO
40 KNOT WINDS MOVE IN FROM THE WEST OVER YNP AND THE WESTERN
ABSAROKAS AND EXIT AS 50 KNOT WINDS OVER THE NORTHERN BIG HORN
BASIN. A MOUNTAIN TOP INVERSION DURING THAT TIME FRAME IS ALSO
EVIDENT. INCREASED WINDS MORE OVER THE CLARKS FORK GAP AS OPPOSED
TO THE SOUTH FORK OF THE SHOSHONE SINCE THE FLOW WILL HAVE MORE OF
A NORTHERLY COMPONENT TO IT. FROUDE NUMBER NOT IMPRESSIVE SO WENT
LOW END ON THE HIGH WINDS. THE SOUTHERN WIND CORRIDOR WILL ALSO
BLOW TODAY THROUGH SATURDAY. SOUTHWEST WINDS WILL BLOW THE NEWLY
FALLEN SNOW AROUND REDUCING THE VISIBILITY OVER SOUTH PASS AND THE
GREEN MTNS TODAY SO THE WINTER WX ADV WILL BE IN AFFECT THOSE
AREAS TODAY.

AS FOR WESTERN WYOMING...ISENTROPIC LIFT FROM THE NORTHWEST UNDERWAY
WITH LIGHT SNOW IN IDAHO NOW MAKING IT INTO JACKSON. SOME LIGHTER
SNOW IS ALSO EXPECTED IN THE BIG HORNS TODAY AS A WEAK DISTURBANCE/VORT
LOBE MOVES ACROSS THE AREA. SNOW AMOUNTS WILL BE ON THE LIGHT
SIDE. WITH THE UPSLOPE COMPONENT IN WESTERN WY...OCCASIONAL FLURRIES
OR LIGHT SNOW WILL CONTINUE ON SATURDAY AS WEAK DISTURBANCES AND
VORT LOBES CONTINUE IN THE WESTERLY FLOW. SNOW WILL INCREASE AGAIN
IN WESTERN WYOMING SATURDAY NIGHT WITH ISENTROPIC LIFT UNDERWAY
FROM THE SOUTHWEST. LIGHT SNOW WILL CONTINUE IN WESTERN WY AND
WILL BREAK OUT IN THE BIG HORN MTNS SUNDAY AS AN UPPER TROUGH
MOVES ACROSS THE AREA AND AN ASSOCIATED COLD FRONT PUSHES SOUTH
ACROSS NORTHERN WY. INCREASED POPS SLIGHTLY IN NORTHERN WY SUNDAY.

LONG TERM...MONDAY THROUGH FRIDAY
NW FLOW ALOFT MONDAY THROUGH WEDNESDAY PER THE GFS/ECMWF MODELS.
STILL SOME UNCERTAINTY ABOUT MOISTURE IN THE NW FLOW THAT WOULD
IMPACT THE NW MTS AND NORTHERN PART OF THE BIGHORN MTS. HAVE MADE A
FEW ADJUSTMENTS TO THE PRECIP CHANCE IN THESE AREAS THROUGH WED.
OTHERWISE IT WILL BE DRY FOR THE REST OF THE REGION THROUGH WED. THE
UPPER RIDGE AXIS MOVES OVER THE AREA ON THURS WHICH SHOULD PROVIDE
DRY WEATHER FOR ALL AREAS. WEST TO SOUTHWEST FLOW ALOFT ON FRI WITH
DRY WEATHER EXPECTED. PRECIP MAY ARRIVE IN THE WESTERN MTS NEXT FRI
NIGHT. BREEZY TO WINDY CONDITIONS WILL BE COMMON IN THE NORMAL WIND
CORRIDORS THROUGH WEDNESDAY AND THEN AGAIN FRIDAY. TEMPS WILL BE MILD
NEXT WEEK WITH WARMING OF HIGHS NEXT WED THROUGH FRI. VALLEY
INVERSIONS AND SHORTER DAYS WILL LIKELY PREVENT HIGHS FROM REACHING
FULL POTENTIAL IN SOME BASINS. HAVE MADE ADJUSTMENTS TO HIGHS EACH
DAY. OVERALL QUIET WEATHER START TO NOVEMBER AFTER AN ACTIVE
OCTOBER.

AVIATION...
THE HIGH PRESSURE RIDGE OVER THE WESTERN US WILL COLLAPSE TODAY WITH
INCREASING WEST FLOW ACROSS THE REGION.  PACIFIC MOISTURE MOVING
INTO THE WESTERN MOUNTAINS WILL PRODUCE AREAS OF SNOW SHOWERS WITH
LOCAL MVFR CEILINGS AND VISIBILITIES IN THE HEAVIER SNOW SHOWERS.
HIGHER MOUNTAINS WILL BE OCCASIONALLY OBSCURED.  ACROSS THE SOUTH
AND CENTRAL AREAS STRONG WEST SURFACE WINDS WILL DEVELOP WITH AREAS
OF LOW LEVEL WIND SHEAR.  OTHERWISE SOME MID AND HIGH CLOUDS WILL
INCREASE EAST OF THE CONTINENTAL DIVIDE WITH VFR CONDITIONS.

FIRE WEATHER...
NORTHWEST TO SOUTHWEST WINDS WILL INCREASE TODAY AND CONTINUE
THROUGH SATURDAY ACROSS MANY AREAS TODAY. LIGHT SNOW WILL FALL OVER
WESTERN WYOMING AND THE BIG HORN MOUNTAINS MAINLY TODAY AS WELL AS
SATURDAY NIGHT AND SUNDAY. SOME LIGHT RAIN IS POSSIBLE OVER THE
LOWER ELEVATIONS OF NORTHERN WYOMING SUNDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM 3 PM MDT THIS AFTERNOON THROUGH SATURDAY
MORNING FOR WYZ003.

&&

UPDATE...SKRBAC
SHORT TERM...LIPSON
LONG TERM...AR
AVIATION...AR
FIRE WEATHER...LIPSON
Hazardous weather outlook, Oct 30, 8:06 AM MDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
806 AM MDT FRI OCT 30 2009

WYZ001>020-022>030-311100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
806 AM MDT FRI OCT 30 2009

...WINTER WEATHER ADVISORY FOR SOUTH PASS...THE GREEN MOUNTAINS AND
THE RATTLESNAKE RANGE FOR BLOWING SNOW THIS AFTERNOON...

...HIGH WIND WATCH FOR THE CODY FOOTHILLS FOR LATE THIS AFTERNOON
AND EVENING...

.DAY ONE...TODAY AND TONIGHT

A WEST WIND AT 25 TO 35 WITH GUSTS TO 50 MPH ARE POSSIBLE ALONG THE
INTERSTATE 80 CORRIDOR IN SWEETWATER COUNTY TODAY. SOUTHWEST WINDS OF
20 TO 30 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED THIS
AFTERNOON FROM SOUTH PASS TO BEAVER RIM AS WELL AS THE GREEN
MOUNTAINS AND RATTLESNAKE RANGE ALONG WITH CONSIDERABLE BLOWING
AND DRIFTING SNOW AND LIMITED VISIBILITY.

WEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ALONG HIGHWAY
120 NORTH OF CODY IN THE VICINITY OF CLARK AS WELL AS ALONG THE
CHIEF JOSEPH HIGHWAY LATE THIS AFTERNOON AND EVENING. THESE STRONG
WEST WINDS MAY ALSO AFFECT THE AREA AROUND BUFFALO BILL RESERVOIR
AND AREAS ON THE FAR SOUTH AND EAST END OF CODY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 9:55 PM MDTWinter Weather AdvisoryRIWFremont, Natrona, Sublette, Sweetwater12 hr
Oct 30, 3:17 AM MDTHigh Wind WatchRIWPark12 hr

Nearby

High Wind Warnings in Wyoming, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.